Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

My skin near knee cap on right leg becoming hard and i am gradually loosing my sense

From past one and half to 2 month i am feeling like my skin near knee cap on right leg becoming hard and i am gradually loosing my sense and sometimes i have a itching over there. I feel the amount of touch sense at that place is less than other parts. Please tell me the reason and remeady..
Asked On : Fri, 17 Sep 2010
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcaremagic
It could be a fungal infection, or lichen planus, or else, if you belong to a belt in which leprosy is endemic, it could be a cause of concern. If there is a loss of sensation, please see a dermatologist. A skin biopsy may be required to arrive at a diagnosis.
Take care.
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor